Journal of Mathematics and Culture, Volume 7 Number 1, ISSN1558-5336 Other Scholarly Work (Faculty180)

cited authors

  • Shockey, Tod L; Silverman, Frederick

description

  • I am the Editor In Chief for the Journal of Mathematics and Culture. This is an international online journal that considers manuscript submissions in Arabic, English, Italian, Portuguese, and Spanish. The Journal was 10 years old in 2016 and I am one of the founding editors. https://journalofmathematicsandculture.wordpress.com/

authors

publication date

  • 2013